Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 592540, 6 pages
Research Article

A New Noninterior Continuation Method for Solving a System of Equalities and Inequalities

1College of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao 266590, China
2College of Science, China University of Petroleum, Qingdao 266555, China

Received 16 January 2014; Revised 2 April 2014; Accepted 3 April 2014; Published 24 April 2014

Academic Editor: Jen-Chih Yao

Copyright © 2014 Jianguang Zhu and Binbin Hao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Z. Saeidian, M. Reza Peyghami, M. Habibi, and S. Ghasemi, “A new trust-region method for solving systems of equalities and inequalities,” Computational and Applied Mathematics, 2015. View at Publisher · View at Google Scholar
  • Li Dong, Jingyong Tang, and Xinyu Song, “A non-monotone inexact non-interior continuation method based on a parametric smoothing function for LWCP,” International Journal of Computer Mathematics, pp. 1–13, 2017. View at Publisher · View at Google Scholar
  • Yupeng Li, Xin Zhang, and Qinglian Zhang, “Tuning rectangular microstrip antenna through scan and zoom algorithm,” Eurasip Journal on Wireless Communications and Networking, vol. 2018, no. 1, 2018. View at Publisher · View at Google Scholar
  • Ming Chen, Dimeng Xia, Dan Wang, Jingqi Han, and Zhu Liu, “An Analytical Method for Reducing Metal Artifacts in X-Ray CT Images,” Mathematical Problems in Engineering, vol. 2019, pp. 1–7, 2019. View at Publisher · View at Google Scholar